personality change after taking pill

Traci - posted on 08/21/2016 ( 1 mom has responded )




Nathan is 10. He has adhd and is on Ritalin and Risperdal. While Ritalin helps with concentration: Risperdal is used to settle him. Side affects are enormous apetite. I am not happy as the Risperdal makes him ODD and his personality changes. Yes I can talk to his paed but I have found moms advice is valuable. I always say doctors are not able to see the big picture and behaviours 24/7 unless he moves in with me . I have tried RESCUE which is a herbal relaxant. Any moms with similar stories or ideas please reply. stressed mom Traci


Sarah - posted on 08/21/2016




A big issue with herbal therapy or supplements is those formulas are not regulated by the FDA. So there can be vast differences in quality, composition and purity. I am a bit surprised that risperdal is making him oppositional, have any other meds been considered?

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms